Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2003, Issue 1, Pages 1-23

Peristaltic motion of a Johnson-Segalman fluid in a planar channel

1Mathematics Department, Quaid-i-Azam University, Islamabad 45320, Pakistan
2Fachbereich Mechanik, Technische Universität Darmstadt, Hochschulstraße 1, Darmstadt 64289, Germany
3Department of Mathematics, Pennsylvania State University, York, PA 17403, USA

Received 22 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

T. Hayat, Y. Wang, A. M. Siddiqui, and K. Hutter, “Peristaltic motion of a Johnson-Segalman fluid in a planar channel,” Mathematical Problems in Engineering, vol. 2003, no. 1, pp. 1-23, 2003.